| Model Number |
M00570720 |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2023, that a wallflex biliary rx partially covered stent was implanted in the distal common bile duct to treat a 4-5 cm malignant bile duct stricture during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2023.The patient's anatomy was not tortuous and was not dilated prior to stent placement.During the procedure, the stent was intentionally deployed but in the incorrect location.The stent remains implanted, and a second wallflex biliary stent was placed inside the first wallflex stent to reach the duodenum and the procedure was completed.There were no reported patient complications as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.